# SDR DLM90970101

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE FLT ATTN REPORTED A BURNING PLASTIC SMELL IN THE AFT CABIN.  FLT RETURNED TO ONT.  CONTRACT MTC CHECKED THE CABIN INTERIOR LIGHTING SYSTEM AND BOTH AIR COND PACKS FOR PROPER OPERATION AND NO PROBLEMS FOUND.  MTC AND FLT CREW TOOK A/C TO THE HI POWER AREA       AND RAN BOTH ENGINES AT HI POWER WITH PACKS RUNNING, NO PROBLEMS FOUND.
